Step 4: Read and complete the decision guide to learn more about your symptoms.
Sexual Problems in Men
Talk to your doctor. Your difficulty reaching orgasm may be caused by the medication you are taking. In some cases, this problem can be fixed by stopping or switching your medication. However, do not stop your medication without speaking to your doctor first.
If your difficulty with orgasms is caused by an SSRI drug, the symptoms may also improve with the addition of a second antidepressant called buproprion (Wellbutrin).
Please provide feedback to help us improve the Drugs.com Symptom Checker.
- Abdomen and Pelvis
- See also
- Acid Reflux Treatment
- Blood in the Urine in Men
- Causes of Impotence
- Colon Cancer Screening
- Constipation in Adults
- Difficulty Passing Urine
- Intestinal Gas Guide
- Loss of Control of Urine in Men
- Lumps or Pain Within the Scrotum
- Nausea and Vomiting
- Painful or Frequent Urination in Men
- Penis Pain, Sores, Discharge or Lumps
- Rectal Bleeding
- Rectal Pain or Itching
- Recurring Abdominal Pain
- Sexual Problems in Men
- Treatment of Impotence
- Understanding New and Severe Abdominal Pain
- Understanding PSA
- Start over